# SDR ASAA2019022558292

- Difficulty date: February 5, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD HAS EVIDENCE OF INTERGRANULAR CORR. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT LOWER THRESHOLD IAW B737 700 SRM 51 40 02 0G 0 W 2 O .045 R .040 L 9 D .005.
